# SDR 00FDEA00628

- Difficulty date: September 3, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 24,665 hours, 5,796 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: 491B1361001030
- Condition: Cracked
- Location: Nr 1 Eng T/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT REVERSER TRANSLATING SLEEVE UPPER T-HINGE CRACKED AT AFT PORTION APPROX 1 INCH.  *S/D*  REMOVED AND REPLACED PER EA 1-7830-52101 RT HINGE BEAM CRACK REPAIRED FUNCTIONAL TEST PER MM 78-30-00-5.  FOUND SATISFACTORY.
